# SDR DL76G091861

- Difficulty date: November 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 39,398 hours, 5,433 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part serial: 4311
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK TCAS PROCESSOR ERROR ON RADAR SCREEN.  REMOVED AND REPLACED TCAS PROCESSOR PER AMM.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
